MathSciNet Relay Station
MathSciNet bibliographic data
MR2825254 34C10 (34C15)
Došlý, Ondřej; Hasil, Petr Critical oscillation constant for half-linear differential equations with periodic coefficients. Ann. Mat. Pura Appl. (4) 190 (2011), no. 3, 395–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement